MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial facility reporter name: (b)(6).Initial reporter city: (b)(6).
 
Event or Problem Description
It was reported that removal difficulty occurred.Vascular access was obtained via upper arm approach.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified right iliac artery.A 10 x 60 x 120 epic vascular stent was advanced for treatment.After treating the distal part with the 0.014 system, it was replaced with a 0.035 non-bsc guidewire.Upon removal of the stent delivery system after stent implantation, the guidewire and epic system was stuck.The entire system was replaced and a new guidewire was then re-inserted.The stent was post dilated with a balloon to complete the procedure.There was no problem with the patient, and there was no health damage to the patient.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12197192
Report Number2134265-2021-09204
Device Sequence Number3590622
Product Code NIO
UDI-Device Identifier08714729805045
UDI-Public08714729805045
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2025
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0025169577
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1